RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 12, Pages 81–94 (Mi msb866)  

This article is cited in 5 scientific papers (total in 5 papers)

Existence of boundary values for biharmonic functions

V. P. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Criteria for the existence of an $L_2$-limit and a weak $L_2$-limit of a biharmonic function at the regular analytic boundary of a bounded two-dimensional domain are established.

DOI: https://doi.org/10.4213/sm866

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:12, 1781–1793

Bibliographic databases:

UDC: 517.928
MSC: 31B30, 35J67
Received: 15.03.2004

Citation: V. P. Mikhailov, “Existence of boundary values for biharmonic functions”, Mat. Sb., 195:12 (2004), 81–94; Sb. Math., 195:12 (2004), 1781–1793

Citation in format AMSBIB
\Bibitem{Mik04}
\by V.~P.~Mikhailov
\paper Existence of boundary values for biharmonic functions
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 12
\pages 81--94
\mathnet{http://mi.mathnet.ru/msb866}
\crossref{https://doi.org/10.4213/sm866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2138482}
\zmath{https://zbmath.org/?q=an:1129.35418}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 12
\pages 1781--1793
\crossref{https://doi.org/10.1070/SM2004v195n12ABEH000866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228585900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17744377409}


Linking options:
  • http://mi.mathnet.ru/eng/msb866
  • https://doi.org/10.4213/sm866
  • http://mi.mathnet.ru/eng/msb/v195/i12/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Mikhailov, “Existence of the boundary value of a polyharmonic function”, Siberian Math. J., 46:5 (2005), 902–912  mathnet  crossref  mathscinet  zmath  isi
    2. L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Sb. Math., 199:8 (2008), 1169–1200  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. R. Gerfanov, F. Kh. Mukminov, “Shirokii klass edinstvennosti resheniya dlya neravnomerno ellipticheskogo uravneniya v neogranichennoi oblasti”, Ufimsk. matem. zhurn., 1:3 (2009), 11–27  mathnet  zmath  elib
    4. V. P. Mikhailov, “Existence of boundary values of polyharmonic functions”, Sb. Math., 201:5 (2010), 735–757  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. F. Gilimshina, F. Kh. Mukminov, “On the decay of solutions of non-uniformly elliptic equations”, Izv. Math., 75:1 (2011), 53–71  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:245
    Full text:74
    References:60
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019